# SDR GTIA030940

- Difficulty date: November 6, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS SEAT WILL NOT ADJUST UP DOWN AND BACK.  UNSCHEDULED CHANGE OF A/C EN ROUTE.  (M)
